# SDR A6WA201441283

- Difficulty date: March 5, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER PLUG SUPPORT STRUCTURE CRACKED.  R & R WITH NEW SERVICEABLE SUPPORT STRUCTURE IAW SRM 51-42-13 & 51-42-21.
